Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 32, NWS Tulsa, OK

April 28, 20244 counties in Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 1:02 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2024, 1:02 AM CDT (06:02 UTC)
Expired
Apr 28, 2024, 1:45 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 7:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WFUS54 KTSA 280602
TORTSA
OKC061-091-101-121-280645-
/O.NEW.KTSA.TO.W.0032.240428T0602Z-240428T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
102 AM CDT Sun Apr 28 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  West central Haskell County in southeastern Oklahoma...
  Southeastern McIntosh County in southeastern Oklahoma...
  Northeastern Pittsburg County in southeastern Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 145 AM CDT.

* At 102 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Eufaula, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Eufaula...                        Stigler...
  Warner...                         Porum...
  Whitefield...                     Briartown...
  Enterprise...                     

This includes Interstate 40 in Oklahoma between mile markers 271 and
279.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3534 9565 3553 9527 3526 9513 3522 9542
      3519 9546 3520 9558 3524 9563
TIME...MOT...LOC 0602Z 254DEG 30KT 3530 9556 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
522 
WWUS54 KTSA 280625
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
125 AM CDT Sun Apr 28 2024

OKC121-280635-
/O.CAN.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Pittsburg OK-
125 AM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR NORTHEASTERN PITTSBURG COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 700 AM CDT for southeastern Oklahoma.

&&

LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
      3527 9545 3529 9545 3529 9547 3530 9547
      3542 9550
TIME...MOT...LOC 0625Z 240DEG 45KT 3537 9537 

$$

OKC061-091-101-280645-
/O.CON.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Haskell OK-McIntosh OK-Muskogee OK-
125 AM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR WEST
CENTRAL HASKELL...EAST CENTRAL MCINTOSH AND SOUTHEASTERN MUSKOGEE
COUNTIES...

At 125 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Porum, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Warner...                         Porum...
Briartown...                      

This includes Interstate 40 in Oklahoma between mile markers 270 and
279.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
      3527 9545 3529 9545 3529 9547 3530 9547
      3542 9550
TIME...MOT...LOC 0625Z 240DEG 45KT 3537 9537 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
975 
WWUS54 KTSA 280641
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
141 AM CDT Sun Apr 28 2024

OKC061-091-101-280650-
/O.EXP.KTSA.TO.W.0032.000000T0000Z-240428T0645Z/
Haskell OK-McIntosh OK-Muskogee OK-
141 AM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR WEST CENTRAL HASKELL...EAST CENTRAL
MCINTOSH AND SOUTHEASTERN MUSKOGEE COUNTIES WILL EXPIRE AT 145 AM
CDT...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 700 AM CDT for southeastern Oklahoma.

&&

LAT...LON 3553 9527 3528 9514 3526 9529 3526 9544
      3527 9545 3529 9545 3529 9547 3530 9547
      3542 9550
TIME...MOT...LOC 0640Z 254DEG 30KT 3541 9522 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:31 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 28, 12:31 AM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT Sun Apr 28 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024

The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024

Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.

A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Sun Apr 28 2024

Line of storms will sweep across the TAF sites over the next 6 to
9 hours, with deteriorating conditions expected along with strong
wind gusts. MVFR cigs will persist in the wake of the system thru
the morning with some spotty showers. Another round of storms may
develop during the afternoon and slide across the TAF sites,
especially NW AR where tempo groups will be used.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  55  80  58 /  80  10  10   0
FSM   77  61  82  60 / 100  50  10  10
MLC   76  60  82  63 /  90  10  10  10
BVO   77  51  78  55 /  70  10   0  10
FYV   74  57  80  59 /  90  50  10  10
BYV   73  57  78  56 / 100  60  10  10
MKO   74  58  79  59 /  90  10  10   0
MIO   73  54  76  56 /  90  30  10  10
F10   76  58  79  61 /  80  10  10  10
HHW   73  61  80  62 /  90  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ049-053>076.

AR...Flood Watch through this afternoon for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....22
AVIATION...30
Hazardous weather outlook, Apr 27, 5:44 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024

...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Eastern Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.

Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
            Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.

For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 28, 12:23 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1223 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Gst     Foraker                 36.87N 96.57W
04/28/2024  M59 MPH          Osage              OK   Mesonet

1210 AM     Tstm Wnd Gst     Okmulgee                35.62N 95.96W
04/28/2024  M72 MPH          Okmulgee           OK   Mesonet

&&
Local storm report, Apr 28, 12:26 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1226 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     Tstm Wnd Dmg     4 SE Mason              35.53N 96.30W
04/27/2024                   Okfuskee           OK   Public

            wind damage report from mPing...time
            estimated by radar as circulation passed
            over.

&&

MDL
Local storm report, Apr 28, 12:35 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1235 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     Tstm Wnd Dmg     2 SE Bixby              35.92N 95.87W
04/28/2024                   Tulsa              OK   Public

            2 inch diameter tree limb fell; time
            estimated by radar.

&&

MDL
Local storm report, Apr 28, 12:36 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1236 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     Flash Flood      1 S Okemah              35.42N 96.30W
04/28/2024                   Okfuskee           OK   Public

            street flooding reported in Okemah.

&&

MDL
Local storm report, Apr 28, 12:52 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1252 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     Hulah                   36.93N 96.03W
04/28/2024                   Osage              OK   Public

            wind damage report from mPing; 1-2 inch tree
            limbs snapped; time estimated by radar.

&&

MDL
Local storm report, Apr 28, 1:00 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     Tornado          2 NE Porter             35.89N 95.50W
04/28/2024                   Wagoner            OK   Official NWS Obs

            TDS observed on radar; time estimated by
            radar.

&&

MDL

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 27, 7:32 PM CDTSpecial Weather StatementTSACraig28 min
Apr 27, 7:39 PM CDTTornado WarningTSAOsage21 min
Apr 27, 8:01 PM CDTTornado WarningTSAOsage29 min
Apr 27, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee62 min
Apr 27, 10:36 PM CDTTornado WarningTSACreek39 min
Apr 27, 10:47 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOkfuskee43 min
Apr 27, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa63 min
Apr 27, 11:15 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Okfuskee, Okmulgee45 min
Apr 27, 11:16 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 27, 11:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Apr 27, 11:27 PM CDTTornado WarningTSAOsage26 min
Apr 27, 11:29 PM CDTTornado WarningTSAOsage16 min
Apr 27, 11:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Osage, Rogers, Tulsa, Wagoner, Washington57 min
Apr 27, 11:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner56 min
Apr 27, 11:51 PM CDTTornado WarningTSAOsage30 min
Apr 27, 11:59 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa16 min
Apr 28, 12:01 AM CDTTornado WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 28, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Apr 28, 12:13 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 28, 12:14 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Apr 28, 12:18 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Muskogee, Pittsburg, Wagoner57 min
Apr 28, 12:21 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner39 min
Apr 28, 12:39 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
Apr 28, 12:41 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Apr 28, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa62 min
Apr 28, 12:47 AM CDTTornado WarningTSACherokee, Mayes, Wagoner43 min
Apr 28, 12:57 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes63 min
Apr 28, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more64 min
Apr 28, 1:15 AM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner45 min
Apr 28, 1:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware43 min
Apr 28, 1:41 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Apr 28, 1:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 28, 1:45 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg60 min
Apr 28, 1:51 AM CDTRiver Flood WarningTSANowata32 hr
Apr 28, 1:51 AM CDTTornado WarningTSADelaware39 min
Apr 28, 1:54 AM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Apr 28, 2:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah63 min
Apr 28, 2:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 2:40 AM CDTSpecial Weather StatementTSALatimer65 min
Apr 28, 2:48 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee3 hr
Apr 28, 3:02 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 28, 3:04 AM CDTSpecial Weather StatementTSASequoyah56 min
Apr 28, 3:05 AM CDTSpecial Weather StatementTSALatimer55 min
Apr 28, 3:15 AM CDTSpecial Weather StatementTSAPushmataha45 min
Apr 28, 3:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 28, 3:47 AM CDTSpecial Weather StatementTSAPushmataha28 min
Apr 28, 4:11 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha49 min
Apr 28, 4:32 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
Apr 28, 4:46 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, LeFlore, Sequoyah3 hr
Apr 28, 4:52 AM CDTSpecial Weather StatementTSALeFlore53 min
Apr 28, 8:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
Apr 28, 9:43 AM CDTRiver Flood WarningTSALeFlore17 hr
Apr 28, 9:43 AM CDTRiver Flood AdvisoryTSASequoyah30 hr
Apr 28, 4:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Apr 28, 4:31 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg44 min
Apr 28, 5:04 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa47 min
Apr 28, 5:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg46 min
Apr 28, 5:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 28, 5:25 PM CDTTornado Warning Tornado observedTSAHaskell, McIntosh, Pittsburg50 min
Apr 28, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 5:35 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner40 min
Apr 28, 5:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha46 min
Apr 28, 5:50 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington40 min
Apr 28, 5:54 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Wagoner3 hr
Apr 28, 5:58 PM CDTTornado WarningTSACherokee, Mayes, Wagoner47 min
Apr 28, 6:00 PM CDTSpecial Weather StatementTSARogers30 min
Apr 28, 6:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Apr 28, 6:10 PM CDTSevere Thunderstorm WarningTSADelaware50 min
Apr 28, 6:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Wagoner4 hr
Apr 28, 6:12 PM CDTSevere Thunderstorm WarningTSADelaware48 min
Apr 28, 6:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah21 min
Apr 28, 6:22 PM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg38 min
Apr 28, 6:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha47 min
Apr 28, 6:39 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 28, 6:43 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner47 min
Apr 28, 6:58 PM CDTSevere Thunderstorm WarningTSACreek24 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.